Sorry to hear your kitten is unwell, however I have worked out an answer for you below ...
While I cannot diagnose this over the internet it sounds to me as if your kitten is showing signs of pyrethrin/permethrin toxicity. These drugs are found in many over the counter flea and tick medications and problems can and do occur. The signs you would expect to see would be lethargy, drooling, trembling, diarrhoea, vomiting and in more severe cases muscle tremors, weakness, and seizures.
But what to do ?
1. You should bathe your kitten where the product was applied with the likes of Dawn, do this twice and rinse your kitten well this should help prevent any further absorption of the toxin.
2. After you have done this all you can do is to monitor your kitten and give the toxin time has to work it's way out your cat's system which it should do in around 48 hours. Just general care and support.
3. However if the symptoms get severe you should contact your vet as supportive care may be needed, such as IV fluids, or medications to control seizures. However given the time scale in your case it is unlikely that things will now get much worse.
4. Also I should be available online for you the next four or five hours today so please do not hesitate to get straight back to me if your kitten's condition changes in any way or you would like to talk things over with me further.
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.